# SDR CALA2010121300612

- Difficulty date: December 13, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737924
- Aircraft serial: 30124
- Aircraft time: 29,096 hours, 11,927 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 141A610512
- Condition: Broken
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR SNUBBER BROKEN.  REMOVED AND REPLACED L1 DOOR SNUBBER ASSY. REF AMM 52-11-51-400-801.  OPS CHECK NORMAL.  NO OTHER DEFECTS NOTED.  OK TO CONTINUE.
